RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 2, Pages 120–137 (Mi msb8832)  

Conditional configuration graphs with discrete power-law distribution of vertex degrees

Yu. L. Pavlov

Institute of Applied Mathematical Research of the Karelian Research Centre RAS, Petrozavodsk

Abstract: The paper is concerned with configuration graphs with discrete power-law distribution of vertex degrees. The parameter of this distribution is a random variable, which is unknown except that it imposes relatively weak constraints on the asymptotic behaviour of the probabilities of large values of degrees. For such graphs with the known number of edges, we find the limiting distributions of the maximal degree of a vertex and of the number of vertices of a given degree for various laws of convergence to infinity of the numbers of vertices and edges. The results in the present paper, which are proved using the generalized scheme of allocation of particles to cells, demonstrate the potency of this method in the case of independent random variables with known limiting behaviour of the tail of the distribution.
Bibliography: 13 titles.

Keywords: configuration graphs, vertex degree, limit theorem, conditional random graph, generalized allocation scheme.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00005-а
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16-01-00005-a).


DOI: https://doi.org/10.4213/sm8832

Full text: PDF file (642 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:2, 258–275

Bibliographic databases:

UDC: 519.179.4
MSC: 05C80
Received: 06.10.2016

Citation: Yu. L. Pavlov, “Conditional configuration graphs with discrete power-law distribution of vertex degrees”, Mat. Sb., 209:2 (2018), 120–137; Sb. Math., 209:2 (2018), 258–275

Citation in format AMSBIB
\Bibitem{Pav18}
\by Yu.~L.~Pavlov
\paper Conditional configuration graphs with discrete power-law distribution of vertex degrees
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 2
\pages 120--137
\mathnet{http://mi.mathnet.ru/msb8832}
\crossref{https://doi.org/10.4213/sm8832}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018SbMat.209..258P}
\elib{http://elibrary.ru/item.asp?id=32428136}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 2
\pages 258--275
\crossref{https://doi.org/10.1070/SM8832}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431983100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046535124}


Linking options:
  • http://mi.mathnet.ru/eng/msb8832
  • https://doi.org/10.4213/sm8832
  • http://mi.mathnet.ru/eng/msb/v209/i2/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:202
    References:33
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019